MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO CBC II KIT WITH 3/16" ROUND PVC WOUND DRAIN; APPARATUS, AUTOTRANSFUSION

STRYKER INSTRUMENTS-PUERTO RICO CBC II KIT WITH 3/16" ROUND PVC WOUND DRAIN; APPARATUS, AUTOTRANSFUSION
Catalog Number 0225426000
Medical Device Problem Code Inadequate Filtration Process (2308)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Discarded by the customer.
 
Event or Problem Description
The user facility reported that an improper blood infusion filter was used with the device found after a transfusion procedure.There was no delay, no medical intervention, and no adverse consequences.

Brand Name
CBC II KIT WITH 3/16" ROUND PVC WOUND DRAIN
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
MDR Report Key8148996
Report Number0001811755-2018-02726
Device Sequence Number11114316
Product Code CAC
UDI-Device Identifier34546540867699
UDI-Public34546540867699
Combination Product (Y/N)N
PMA/510(K) Number
K970714
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0225426000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2018
Initial Report FDA Received Date12/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1